MAUDE Adverse Event Report: AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number 1012535-40
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.Post-procedure photos of the implanted stent were returned and reviewed by an abbott clinical specialist.The reviewer concluded the following: the absolute pro stent image provided does appear to show a discontinuity within the stent pattern at roughly the middle section of the stent.Unfortunately, the imaging detail is not sufficient to confirm an actual separation of the stent cut pattern.Due to the heavy calcification in the vessel, there is likely some substantial influence on the stent pattern which could be what is appearing to be considered a fracture.Without additional higher detailed imaging, the confirmation of a fracture is unclear.A review of the lot history record revealed no non-conformances that would have contributed to the reported event.A query of the complaint handling database revealed no other similar incidents reported from this lot.The investigation was unable to determine a conclusive cause for the reported stent fracture.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a heavily calcified lesion in the right external iliac artery.A 7.0x40mm absolute pro vascular self-expanding stent system was advanced to the target lesion and deployed without issue.Angiography after deployment revealed that the stent was fractured.The stent was post-dilated with an unspecified balloon dilatation catheter, and a 7.0x30mm absolute pro vascular stent was then deployed to cover the stent fracture.There was no adverse patient effect and no reported clinically significant delay in the procedure.No additional information was provided.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7907049
Report Number2024168-2018-07374
Device Sequence Number11144645
Product Code NIO
UDI-Device Identifier08717648176067
UDI-Public08717648176067
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Catalogue Number1012535-40
Device Lot Number7112961
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight66